# SDR VNAA202304270001

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Block
- Part number: CC670752681
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH/RH MLG HYDRAULICS LINES BLOCKS AND THEIR SUPPORTS
